# SDR SWAA2021052469028

- Difficulty date: May 4, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT WET AREA FLOOR STRUCTURE INTERCOASTAL CRACKED AT STA 927 TO STA 947 WL 205.5 BL-0. (INSP-12) /
